# SDR SWIA95589

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF WHEN FLAPS WERE RAISED, DISAGREEMENT WARNING OCCURRED.  RERACKED FLAP CONTROL UNIT CYCLES FLAPS, OPS CKS GOOD, SEE F/L 74638.
